# SDR CA131219010

- Difficulty date: December 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 2,597 hours
- Engine: Pwa PW535A
- System (JASC): 2300 · Communications System
- Part: Rmu
- Part number: 7013270963
- Condition: Frozen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RMU SCREEN FREEZES THEN GOES BLANK.  THESE PARTS WERE A PRODUCT IMPROVEMENT INSTALLED. THERE HAVE BEEN 2 FAILURES OF THE NEW PARTS AND BOTH HAVE HAD INTERMITTENT PREVIOUS FAILURES PRIOR TO FINALLY FAILING AND BEING REPLACED.  THIS UNIT WAS INSTALLED.  THE SB WAS INCORPORATED DURING AN AVIONICS REFIT IN FEBRUARY 2013. TOTAL TIME IS LESS THAN 800 HOURS.
